# SDR AALA991467

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DOUBLER PLATE CORRODED 1 INCH BY 1 INCH FAYING SURFACE.  INSTALLED NEW OUTFLOW VALVE FUSE SKIN DOUBLER PER ESO 80559 AND DWG 5936021. TST:  44,040 HOURS.  CYCLES:  24,199.  (X)
